Efferalganmed Uses, Dosage, Side Effects, Precautions & Warnings

What is efferalganmed used for
0

Efferalganmed >>> Generic drug of the therapeutic class: Analgesics AntipyreticsAntispasmodics 
active ingredients: Paracetamol

What is efferalganmed used for andindication ?

  • Symptomatic treatment of mild to moderate pain and / or febrile conditions.
  • Symptomatic treatment of painful attacks of osteoarthritis. A medical opinion will be associated.

This presentation is reserved for adults and children from 50 kg (from about 15 years old).

efferalganmed dosage

Dosage

  • In children, it is imperative to respect the dosages defined according to the weight of the childand therefore to choose a suitable presentation. Approximate ages by weight are given for information.
  • The recommended daily dose of paracetamol is approximately 60 mg / kg / day, to be divided into 4 or 6 doses, approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours .
  • For children weighing 27 to 40 kg (approximately 8 to 13 years), the dosage is 1 tablet per dose, to be renewed if necessary after 6 hours, without exceeding 4 tablets per day.
  • For children weighing 41 to 50 kg (approximately 12 to 15 years), the dosage is 1 tablet per dose, to be renewed if necessary after 4 hours, without exceeding 6 tablets per day.
  • For adults and children weighing more than 50 kg (from about 15 years old):
  • The usual unit dosage is 1 to 2 tablets at 500 mg per dose, to be renewed if necessary after at least 4 hours.
  • It is generally not necessary to exceed 3 g of paracetamol per day, or 6 tablets per day. However, in case of more severe pain, the maximum dosage can be increased up to 4 g per day, or 8 tablets per day . Always observe a 4 hour interval between shots.

Maximum recommended doses : see section Warnings and precautions for use .

Administration mode

Oral way.

  • The tablets are swallowed as is with a drink (eg water, milk, fruit juice).
  • Taking tablets or capsules is contraindicated in children under 6 years of age because it can lead to a wrong course. Use another form.

Frequency of administration

Systematic catches prevent pain or fever oscillations:

  • In children, they should be regularly spaced, including at night, preferably 6 hours, and at least 4 hours.
  • In adults, they must be spaced at least 4 hours apart.

Renal failure

In case of severe renal insufficiency (creatinine clearance less than 10 ml / min), the interval between two doses will be at least 8 hours . The dose of paracetamol should not exceed 3 g per day, or 6 tablets.

The lowest effective daily dose should be considered, not exceeding 60 mg / kg / day (not to exceed 3 g / day) under the following conditions:

  • Adults under 50 kg,
  • Mild to moderate hepatocellular insufficiency,
  • Chronic alcoholism,
  • Chronic malnutrition,
  • Dehydration.

How it works EFFERALGANMED

Pharmacotherapeutic class: OTHER ANALGESICS and ANTIPYRETICS-ANILIDES.

ATC Code: N02B01.

N: Central nervous system .

Paracetamol has a central and peripheral mechanism of action.

efferalganmed side effects

  • A few rare cases of hypersensitivity reactions such as anaphylactic shock, angioedema, erythema, urticaria, skin rash have been reported. Their occurrence requires the definitive discontinuation of this drug and related drugs.
  • Very exceptional cases of thrombocytopenia, leukopenia and neutropenia have been reported.

Reporting of suspected adverse reactions

The reporting of suspected adverse reactions after authorization of the drug is important. It allows continuous monitoring of the benefit / risk ratio of the drug. Health professionals declare any suspected adverse reaction via the national reporting system: National Agency for the Safety of Medicines and Health Products (Ansm) and the network of Regional Pharmacovigilance Centers – Website: www.ansm.sante.fr.

EFFERALGANMED Interactions

Associations subject to precautions for use

Oral anticoagulants

  • Risk of an increase in the effect of oral anticoagulant and haemorrhagic risk when taking paracetamol at maximum doses (4 g / d) for at least 4 days. Regular control of the INR.
  • Possible adaptation of oral anticoagulant dosage during paracetamol treatment and after discontinuation.

Interactions with paraclinical examinations

  • Taking paracetamol may interfere with the glucose-glucose oxidase-peroxidase assay at abnormally high concentrations.
  • Taking paracetamol may interfere with the determination of blood uric acid by the phosphotungstic acid method.

EFFERALGANMED Warnings and Precautions

To avoid a risk of overdose

  • Tocheck the absence of paracetamol in the composition of other medicinal products
  • Respect the maximum recommended doses.

Maximum recommended doses

  •  In children under 40 kg , the total dose of paracetamol should not exceed 80 mg / kg / day ( see section Overdose ).
  •  In children from 41 kg to 50 kg , the total dose of paracetamol should not exceed 3 g per day ( see section Overdose ).
  •  In adults and children over 50 kg , PARACETAMOL TOTAL DOSE SHOULD NOT EXCEED 4 GRAMS PER DAY .

The tablet is contraindicated in children under 6 years of age because it can cause a false-road.

  • In a child treated with 60 mg / kg / day paracetamol, the combination of another antipyretic is justified only in case of ineffectiveness.
  • Paracetamol should be used with caution in case of:
  1.  weight <50 kg,
  2. mild to moderate hepatocellular insufficiency,
  3. severe renal impairment (creatinine clearance ≤ 30 ml / min ( see sections Dosage and administration and Pharmacokinetic properties )),
  4. chronic alcoholism,
  5. chronic malnutrition (low liver glutathione reserves),
  6. Dehydration ( see section Dosage and method of administration ).

If acute viral hepatitis is found, treatment should be discontinued.

Drive and use machines

Not applicable.

EFFERALGANMED and PREGNANCY / BREAST FEEDING / FERTILITY

Pregnancy

  • Studies in animals have not shown any teratogenic or foetotoxic effect of paracetamol.
  • Clinically, the results of epidemiological studies seem to exclude a particular malformative or fetotoxic effect of paracetamol.
  • As a result, paracetamol, under normal conditions of use, may be prescribed throughout pregnancy.

feeding

  • At therapeutic doses, administration of this drug is possible during breastfeeding.

What happens if I overdose from EFFERALGANMED ?

The risk of severe intoxication may be particularly high in the elderly, in young children, in patients with liver injury, in case of chronic alcoholism, in patients suffering from chronic malnutrition. In these cases, intoxication can be fatal.

sYMPTOMS

  • Nausea, vomiting, anorexia, pallor, abdominal pain usually appear in the first 24 hours.
  • Overdose, starting with 10 g of paracetamol in a single dose in adults and 150 mg / kg of body weight in a single dose in children, causes hepatic cytolysis which may result in complete and irreversible necrosis Hepatocellular insufficiency, metabolic acidosis, encephalopathy that can lead to coma and death.
  • At the same time, there is an increase in hepatic transaminases, lactic dehydrogenase, bilirubin and a decrease in the prothrombin level that may occur 12 to 48 hours after ingestion.

Emergency driving

  • Immediate transfer to hospital.
  • ·Collect a tube of blood to do the initial plasma paracetamol test.
  • Rapid evacuation of the ingested product by gastric lavage.
  • The treatment of overdose typically comprises the administration as early as possible of the antidote N-acetylcysteine ​​IV or oral route if possible before the tenth hour.
  • Symptomatic treatment.

What is Forms and Composition ?

Compressed.

NOT’s

Edrug-online contains comprehensive and detailed information about drugs available in the medical field, and is divided into four sections:

general information:

  • Includes a general description of the drug, its use, brand names, FAQs, and relevant news and articles

Additional information:

  • General explanation about dealing with the medicine: how to take the medicine, the doses and times of it, the start and duration of its effectiveness, the recommended diet during the period of taking the medicine, the method of storage and storage, recommendations in cases for forgetting the dose and instructions to stop taking the drug and take additional doses.

Special warnings:

  • For pregnant and breastfeeding women, the elderly, boys and drivers, and use before surgery.

Side effects:

  • It treats possible side effects and drug interactions that require attention and its effect on continuous use.
  • The information contained in this medicine is based on medical literature, but it is not a substitute for consulting a doctor.

Leave A Reply